MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 12/11/2023, it was reported by an arthrex subsidiary employee via email that an ar-1927psf-45 peek corkscrew ft anchor broke during insertion.The case was completed using another ar-1927psf-45 peek corkscrew.This was discovered during an rcr procedure on (b)(6) 2023.All the broken fragments were removed, and the case was delayed fifteen minutes; however, no additional anesthesia was needed.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.Two unpackaged, ar-1927psf-45, batch 15058054, were received for investigation.Visual evaluation noted that the anchors are detached from the device and weren't returned with it.Both anchors had damage on the threads close to the distal tip.Functional testing couldn't be performed due to the damage of the device.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the device during insertion.Without the return of the anchor for physical evaluation, the complaint allegation could not be confirmed.

Brand Name
SUTURE ANCHOR, PEEK CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18547502
Report Number1220246-2024-00408
Device Sequence Number8985329
Product Code HWC
UDI-Device Identifier00888867023666
UDI-Public00888867023666
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK CORKSCREW FT
Device Catalogue NumberAR-1927PSF-45
Device Lot Number15058054
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown